Related terms: Heartburn, Acid reflux, Esophageal Reflux, Gastroesophageal Reflux Disease, Pyrosis, Reflux, Heart Burn, Severe Heartburn
Displaying 217 questions associated with GERD.
Sometimes after I take it I get heartburn so bad and it just burns all the way up my throat. I feel like I'm going to die from it. Sometimes I throw up and it really hurts. Has this happened to anyone else? How do you prevent it? Or deal with it?
I suffer from GERD and sometimes when I take Metamucil I get acid reflux in my lower esophagus (near the sphincter valve). Is this common?
I have multiple symptoms going on. The most recent is like my body is on fire pins and needles in some extremities. I also have trouble swallowing and get heartburn. Had some bloodwork but said was okay. Was having chest pain and dr. Did a echo and echo stress test. He was horrible. He said i had a... read more
... years and it worked great, but it was so expensive. So, I recently started taking 2-20mg over the counter pills a day instead of the 1-40mg tablet …my pharmacist said this should be the same thing. It isn't working! I have had acid reflux and heartburn worse than I've had in 2... read more
Have been taking one half of a 0.5mg lorazepam for years. Lately the Sandoz brand. My pharmacy can no longer get that brand (not sure if Sandoz still makes it). I was given Watson instead. It gave me bad heartburn and when it finally kicked in it felt so strong I was unable to stand up. I asked for... read more
My mother has taken Reglan for years, but has now come off the drug because of a diagnosis of tardive dyskinesia. Her symptoms are very bad to the point where we thought she had parkinson's disease. She is diabetic, has GERD and also Gastroparesis and the Reglan did help in digestion. Now we... read more
I took Omeprazole (generic for Prilosec) for 12 years when I found that I was having some horrible side affects such as Urinary Tract Infections, Sinus Infections, bone pain, shortness of breath, nausea in the morning, etc. I slowly stopped taking the above and am now on Zantac #150 each morning an... read more
I have taken Aciphex for years with no problem. Now my insurance will only pay for the new generic. I am nauseated in the morning and even more so at night and feel terrible. Is anybody else experiencing this?